Jump to content





Week Sevenish: Future Users Be Warned

Posted by ccw98, 28 May 2013 · 445 views

accutane reactions dry chapped lips outbreaks acne post inflammatory hyperpigmentation
Week Sevenish: Wow. I can see an improvement in acne. However, the most dramatic changes are the side-effects. I thought that they were over-exaggerated and would be minor nuisances. I'll start with a frequent one: dry lips. They have become so chapped I can't move them in the . morning without excruciating pain. They cut deeply and no matter how often or how much aquaphor or chapstick you apply, they are very uncomfortable and very noticeable.
Next, I get lots of dryness on my face around my nose and lips that quickly returns after moisturization.
Last, and most rare, I get terrible rash-like outbreaks on my arms infrequently that appear almost instantly and are very unappealing and irritable. Low quality pics included if anyone has suggestions. Appear more inflamed in person.

Attached Thumbnails

  • Attached Image
  • Attached Image
  • Attached Image
  • Attached Image
  • Attached Image





I heard that the dryness on your arms could be eczema. You can get a prescription lotion for that I believe. I'd look into that though. Good luck :)

@kt12345 my derm. says it is so I got some lotion. Thanks!

Oh, it would be helpful to note that this has followed an increase in dosage from 40mg a day to 120mg per two days (one day with 40mg then one with two capsules).

Recent Entries

Recent Comments

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Categories

Latest Visitors